Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on analyticity and Floquet isospectrality

Author: Robert Carlson
Journal: Proc. Amer. Math. Soc. 134 (2006), 1447-1449
MSC (2000): Primary 34B30
Published electronically: October 13, 2005
MathSciNet review: 2199191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple argument shows that certain complex Hill's operators have the same Floquet multipliers as the zero potential case. Previous results are extended to include matrix coefficients and some meromorphic potentials.

References [Enhancements On Off] (What's this?)

  • 1. E. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, 1955. MR 0069338 (16:1022b)
  • 2. J. Duistermaat and F. Grünbaum, Differential equations in the spectral parameter, Comm. Math. Phys. 103 (1986), 177-240. MR 0826863 (88j:58106)
  • 3. A. Finkel, E. Isaacson and E. Trubowitz, An explicit solution of the inverse periodic problem for Hill's equation, SIAM J. Math. Anal. 18 (1987), no. 1, 46-53. MR 0871819 (88d:34037)
  • 4. M. Gasymov, Spectral analysis of a class of second-order non-self-adjoint differential operators, Functional Analysis and its Applications 14 (1980), 11-15. MR 0565091 (81c:47048)
  • 5. F. Gesztesy and R. Weikard, Picard potentials and Hill's equation on a torus, Acta Math. 176 (1996), 73-107. MR 1395670 (97f:14046)
  • 6. V. Goncharenko and A. Veselov, Monodromy of the matrix Schrödinger equations and Darboux transformations, J. of Phys. A, 31 (1998), 5315-5326. MR 1634885 (99g:34016)
  • 7. V. Guillemin and A. Uribe, Hardy functions and the inverse spectral method, Comm. in Partial Differential Equations, 8 (1983), 1455-1474. MR 0714048 (85h:35197)
  • 8. L. Pastur and V. Tkachenko, Spectral theory of Schrödinger operators with periodic complex-valued potentials, Functional Analysis and its Applications, 22 (1988), 156-158. MR 0947620 (89d:34056)
  • 9. K. Shin, On half-line spectra for a class of non-self-adjoint Hill operators, Math Nachr. 261/262 (2003), 171-175. MR 2020394 (2004i:34232)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34B30

Retrieve articles in all journals with MSC (2000): 34B30

Additional Information

Robert Carlson
Affiliation: Department of Mathematics, University of Colorado at Colorado Springs, Colorado Springs, Colorado 80933

Received by editor(s): October 18, 2004
Received by editor(s) in revised form: December 16, 2004
Published electronically: October 13, 2005
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society